ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Total Variation Cutoff For The Flip-Transpose Top With Random Shuffle

Ghosh, S (2021) Total Variation Cutoff For The Flip-Transpose Top With Random Shuffle. In: Alea (Rio de Janeiro), 18 (1). pp. 985-1006.

ALEA_Lat_Am_J_Probab_Math_Stat_18_985-1006_2021.pdf - Published Version

Download (583kB) | Preview
Official URL: https://doi.org/10.30757/ALEA.V18-36


We consider a random walk on the hyperoctahedral group Bn generated by the signed permutations of the forms (i, n) and (-i, n) for 1�i�n. We call this the flip-transpose top with random shuffle on Bn. We find the spectrum of the transition probability matrix for this shuffle. We prove that the mixing time for this shuffle is of order n log n. We also show that this shuffle exhibits the cutoff phenomenon. In the appendix, we show that a similar random walk on the demihyperoctahedral group Dn also has a cutoff at (Formula presented). © 2021. All Rights Reserved

Item Type: Journal Article
Publication: Alea (Rio de Janeiro)
Publisher: Instituto Nacional de Matematica Pura e Aplicada
Additional Information: The copyright for this article belongs to author
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 02 Sep 2021 12:28
Last Modified: 02 Sep 2021 12:28
URI: http://eprints.iisc.ac.in/id/eprint/69705

Actions (login required)

View Item View Item